Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

I am a kidney transplant patient one year w/new kidney.

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9695 Questions
Question
I am a kidney transplant patient one year w/new kidney. I have a chronic cough, scratchy throat, stuffy head. I don't know what medication is causing this. I am also taking Amlodipine aspirin 81 cyclosporine folic acid mycophenolic acid prednisone and venoflaxin
Thu, 8 Feb 2018 in Kidney Conditions
 
 
Answered by Dr. P. T. Patil 33 hours later
Brief Answer:
Need to consult qualified Chest Physician .

Detailed Answer:
Hello
Thanks for query .
Based on the facts that you have posted you have undergone Kidney transplant and been taking immunosupressants and anti hypertensive medications and have been getting chronic cough ,The chronic cough is not due any of the medicines that you are taking .

You need to consult qualified Chest Physician to find out the cause for chronic cough ,He may suggest to get few investigations like
1) X-Ray Chest
2) Sputum examination and culture
3) C.T Scan of chest (If required )

Further treatment will depend upon result of these tests and final diagnosis.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor